# SDR REXA2020111600769

- Difficulty date: November 2, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 15,391 hours, 10,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302043
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT LBL 27 AT FS 1031 IS CORRODED.  FABRICATED & INSTALLED NEW FLOOR SUPPORT & SPLICES AT LBL 27 BETWEEN FS 977 AND FS 1038, IAW CRJ 900 SRM 53-00-41-201-001-A03.
